Special Isssue on Theory of Inequalities and Applications, Sever Dragomir - Associated Editor, Wing-Sum Cheung - Guest Editor
VOL. 7 · NO. 2 | 2014
 
VIEW ALL ABSTRACTS +
Articles
H. M. Srivastava, S. Sivasubramanian, R. Sivakumar
Tbilisi Math. J. 7 (2), 1-10, (2014) DOI: 10.2478/tmj-2014-0011
KEYWORDS: Analytic function, univalent functions, Bi-univalent functions, $m$-Fold symmetric functions, $m$-fold symmetric bi-univalent functions, 30C45, 30C50, 30C80
Ram K. Saxena, Jitendra Daiya, Tibor K. Pogány
Tbilisi Math. J. 7 (2), 11-20, (2014) DOI: 10.2478/tmj-2014-0012
KEYWORDS: Diaz-Metcalf inequality, Pólya-Szegő inequality, Saigo fractional integral operator, 26A33, 26D10, 26D15
W.-S. Cheung, S.S. Dragomir
Tbilisi Math. J. 7 (2), 21-34, (2014) DOI: 10.2478/tmj-2014-0013
KEYWORDS: bounded linear operators, ‎Hilbert spaces, Functions of operators, Power series, Hermite-Hadamard type inequalities, 47A63, 47A99
Chrysi G. Kokologiannaki, Andrea Laforgia
Tbilisi Math. J. 7 (2), 35-39, (2014) DOI: 10.2478/tmj-2014-0014
KEYWORDS: Bessel functions, derivative of Bessel functions, Zeros, Rayleigh sums, 33C10
Mehmet Zeki Sarikaya, Hüseyin Budak
Tbilisi Math. J. 7 (2), 41-49, (2014) DOI: 10.2478/tmj-2014-0015
KEYWORDS: Hermite-Hadamard's inequalities, s-convex function, Hölder's inequality, 26D07, 26D10, 26D15, 26A33
Erhan Set, Mehmet Zeki Sarιkaya, Ahmet Ocak Akdemir
Tbilisi Math. J. 7 (2), 51-60, (2014) DOI: 10.2478/tmj-2014-0016
KEYWORDS: Hadamard type inequalities, co-ordinated $\varphi -$convex functions, 26A51‎, 26D07, 26D10, 26D15
M. Emin Özdemir, Ahmet Ocak Akdemir, Alper Ekinci
Tbilisi Math. J. 7 (2), 61-72, (2014) DOI: 10.2478/tmj-2014-0017
KEYWORDS: $(\alpha ,m)-$Convex, Hadamard-Type Inequalities, Hölder inequality, power mean inequality, 26D15
Youssef Manar, Elhoucien Elqorachi
Tbilisi Math. J. 7 (2), 73-78, (2014) DOI: 10.2478/tmj-2014-0018
KEYWORDS: group, Cauchy equation, Quadratic equation, Drygas equation, ‎39B62, 39B52‎
Deborah Olufunmilayo Makinde
Tbilisi Math. J. 7 (2), 79-83, (2014) DOI: 10.2478/tmj-2014-0019
KEYWORDS: analytic, Multivalence, coefficient bound, convolution, convex combination, ‎integral operator, 30C45
M. Emin Özdemir, Alper Ekinci, Ahmet Ocak Akdemir
Tbilisi Math. J. 7 (2), 85-94, (2014) DOI: 10.2478/tmj-2014-0020
KEYWORDS: $g$–convex dominated functions, co-ordinates, Hadamard inequality, 26D15
B. Bouikhalene, E. Elqorachi, J. M. Rassias
Tbilisi Math. J. 7 (2), 95-110, (2014) DOI: 10.2478/tmj-2014-0021
KEYWORDS: stability of functional equation, fixed point, Pexider equation, 39B82, 39B52‎
John Michael Rassias
Tbilisi Math. J. 7 (2), 111-136, (2014) DOI: 10.2478/tmj-2014-0022
KEYWORDS: Quasi-regular solution, Bitsadze-Lavrentjev PDEquation, quaterelliptic equation, quaterhyperbolic equation, Bitsadze-Lavrentjev problem, 35MO5
Back to Top